# SDR DALA2015021001102

- Difficulty date: February 9, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INBD, MID OTBD RIB XOS 530.834, - 610.311 AT RT SLAT PANEL NR 5.  REPAIRED IAW SRM 57-02, PAR 9C (2),  SRM 51-10-3, P 14 AND 21, SRM 51-30-10, P 7,  SRM 51-30-30, 51-30-2,  51-10-4, 51-10-3, PAR 14/21,  SRM 51-30-8 AND 51-30-2.
